# SDR SWAA2015031637464

- Difficulty date: February 11, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N622SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27932
- Aircraft time: 60,841 hours, 48,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546812
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FRAME OTBD CHORD LOWER FWD CRACKED AT BS 727.  R & R CHORD IAW EA.
